# SDR FDEA201410123116

- Difficulty date: October 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 000
- Part serial: 000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARRIAGE SUPPORT REMOVAL ON RT WING, OTBD TE MAIN FLAP FRONT SPAR HAS THREE HOLES FOUND ELONGATION AT NR 8 CARRIAGE FWD SUPPORT FITTING ATTACH AREA.  REPAIRED IAW EA F-5750-T0312509.  REPAIR CLASSIFIED AS MINOR.
